BIROn - Birkbeck Institutional Research Online

    The equational theories of representable residuated semigroups

    Mikulás, Szabolcs (2015) The equational theories of representable residuated semigroups. Synthese 192 (7), pp. 2151-2158. ISSN 0039-7857.

    This is the latest version of this item.

    [img]
    Preview
    Text
    Mik-Synt-rev-biron.pdf - Author's Accepted Manuscript

    Download (264kB) | Preview

    Abstract

    We show that the equational theory of representable lower semilattice-ordered residuated semigroups is finitely based. We survey related results.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Finite axiomatizability, Relation algebras, Residuation, Free algebra
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Szabolcs Mikulas
    Date Deposited: 06 Nov 2015 09:50
    Last Modified: 26 Jul 2019 22:50
    URI: http://eprints.bbk.ac.uk/id/eprint/13342

    Available Versions of this Item

    Statistics

    Downloads
    Activity Overview
    180Downloads
    130Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item